# SDR UIEA2020082401861

- Difficulty date: August 20, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 88,109 hours, 18,159 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTS EICAS, 2 ATTEMPTS UNSATISFACTORY. PERFORMED APU OPS CHECK. 3 GOOD STARTS. NO DEFECTS NOTED PER AMM 49-11-00
